Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

After miscarriage irregular periods - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   Hi
Doctor :   how can i help u today ?
User :   Hello Doctor. I have a gynec question
Doctor :   ok , please proceed
User :   Hi I am 29 and had a miscarriage at 14 weeks in April 2010, after which my periods have been irregular. I was told it was normal and was fine until 4 weeks back I noticed some brown discharge and heavy flow since (with blood clots). Thought it would get better after my 5 day cycle, but is hasn't stopped bleeding. I have also noticed a bad odor and sometimes a pinching sensation near the left side lower back area. I went through a few sites and all the info is scaring me. Could it be something serious?
Doctor :   do u have presence of continuos bleding now ?
User :   yes
Doctor :   in that case u need to see a gynae for regularising your periods witha dose of progestrrone medications
Doctor :   and then be started on a medication to regularise ur periods

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor